MAUDE Adverse Event Report: BOSTON SCIENTIFIC NEUROMODULATION CORPORATION; STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINSONIAN TREMOR

BOSTON SCIENTIFIC NEUROMODULATION CORPORATION; STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINSONIAN TREMOR
Model Number DB-3128-55B
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Bacterial Infection (1735); Purulent Discharge (1812)
Date of Event 06/16/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the deep brain stimulation (dbs) patient developed drainage at the lead extension site incision.A wound wash was performed in an effort to salvage the implanted system.However, during the procedure, it was discovered that the infection had spread to both the implantable pulse generator (ipg) pocket and burr hole incision sites.As a result, the entire system was explanted.According to the physician, the infection was not believed to be device related.Cultures were performed, but the results were not provided.The patient was treated with antibiotics and is recovering well postoperatively.The devices were not returned for analysis, as they were disposed of by the medical facility.
 
Additional Manufacturer Narrative
Block d.2b; additional applicable product codes: nhl, pjs.Additional suspect medical device components involved in the event: product family: dbs-ipg-r-mri.Upn: m365db12160.Model: db-1216.Serial: (b)(6).Batch: 781422.Udi: (b)(4).Product family: dbs-linear leads.Upn: m365db2202450.Model: db-2202-45.Serial: (b)(6).Batch: 7133782.Udi: (b)(4).Product family: dbs-linear leads.Upn: m365db2202450.Model: db-2202-45.Serial: (b)(6).Batch: 7134721.Udi: (b)(4).Product family: dbs-lead fixation.Upn: m365db4600c0.Model: db-4600-c.Batch: 35161557.Udi: (b)(4).Product family: dbs-lead fixation.Upn: m365db4600c0.Model: db-4600-c batch: 35107770 udi: (b)(4).

Brand Name
NA
Common Device Name
STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINSONIAN TREMOR
Manufacturer (Section D)
BOSTON SCIENTIFIC NEUROMODULATION CORPORATION
25155 rye canyon loop
valencia CA 91355
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
road 698, lot no. 12
dorado PR 00646 -260
*   00646-2602
Manufacturer Contact
erik sherburne
25155 rye canyon loop
valencia, CA 91355
7632920920
MDR Report Key22527216
Report Number2124215-2025-47831
Device Sequence Number13112134
Product Code MHY
UDI-Device Identifier00191506023577
UDI-Public(01)00191506023577(17)250510(10)5001141
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
P150031
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date05/10/2025
Device Model NumberDB-3128-55B
Device Catalogue NumberDB-3128-55B
Device Lot Number5001141
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/23/2025
Initial Report FDA Received Date07/16/2025
Date Device Manufactured05/11/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age83 YR
Patient SexFemale